Emetrol or phenargan is very good for nausea.......... ensure (or Walgreens store brand) of soy nutrition is very good and will help you out with nutrition. Look up the Amino Acid Protocols and read them (in Health Pages or search engine...) Theanine is a natural valium like substance that would probably help with the anxiety - as will meditation and breathing exercises.............
The anxiety is something you just have to go through. It's awful, I know. That was the worst part of withdrawl for me. Felt like I was "gripped" or paralized by it. It gets better tho'. Don't expect to feel better each day, recovery isn't always like that. You will have better days and then maybe some bad ones off and on for a while. Did you have problems with anxiety before using? Seems like those that did have more of a challenge during recovery. Antihistamines can help. Benadryl works for some. Just be careful about it bc some get addicted to Benadryl. I still take Vistaril ( rx antihistamine )occasionally and I use Kava Kava, Magnesuim Citrate, and Valerian to help with anxiety. Make sure to get high quality protein. If you can't tolerate food, maybe a protein shake? Avoid caffeine, sugar and alcohol. Be patient with yourself. I'm cheering for you!
I FEEL YOU!
I have very bad anxiety, and its the worst in the mornings. You are not alone!!!!! For some reason, knowing others got through it helps me to get through it.. If other ppl can do it, we can too. Take it one day, or sometimes one hour at a time. Music and excersise helps me when I'm able.. Reading too. I know sometimes it is difficult to even get comfortable.
get up move around. read,play a video game,listen to some music,take a hike,fix something,cut the grass, do laundry.....get rolling on something. sometimes sitting too much brings it on. its all mental for the most part, try not to think about it.
we have all been there/here.........just dont give in. there ARE NO reasons to give in,period.
I'm over 70 days sober from Percocet, and I know just where you are right now in your path to sobriety. Sometimes, it felt like the anxiety was pulling me so deep down in my own pity that I felt the need to use at times. It doesn't last the same for everyone, so try and keep this in mind. If the issue starts to progress, it might be within your best interest to seek medical attention from a PCP that can help you with this.
My anxiety is worse in the morning too. I've read that low blood sugar can make this worse. Try eating a high protein snack before bed, have some fruit and nuts right away when waking up, and a low glycemic diet all day. Now if I can just practice what I preach....lol. I know that this helps and I'm working it into my life style change.
I am with you. There are times I feel the same. It always passes. Just keep that in mind. Percocet was my devil too.
You should be so proud of the distance you have traveled. Amazing. In time, you will discover new things that ease your anxiety. We all are feeling restless from time to time but I have faith that you will not give in.
I ended up going to the er, i thought I was going to die.
They gave me some ativan and phenergan to help with the nausea. I'm supposed to take the ativan every 6 hours to try to keep out of those phases. I don't want to be dependent on yet another drug, but I have no choice on this one. For me, it was either, this help or I'd die.
Hi Dee , I am on day 26 and yes I agree the anxiety is the worse part of it . I have to say I am starting to feel pretty good .Anxiety level abot 10% now . So hang on . I know you think it will be forever but it won't I promise ! Jim
Regarding the ANXIETY.. I am 47 days CLEAN off of an 8-10 Norco habit a day x's 3 years and I STILL have the ANXIETY ISSUES... what's UP with THAT?!?!? .
Not quite sure What to do about it but I DO know that EXERCISE does seem to help me...
walking... biking. (horse-back riding is REALLY helpful for me cuz animals have a way of just loving you unconditionally.. without talking back... I love my pony boy!)
Hang in there sweet pea... and remember that you have ALOT more days CLEAN AND SOBER then I do... which is something to be VERY PROUD OF! Yipee YaHoo FOR YOU!
Keep posting and remember that EVERYDAY THAT WE DON'T USE IS A BETTER DAY THEN WHEN WE DID!
I have yet to figure out what's up with that. I wish I knew a magical cure for all of us. I knew it was going to be hard getting off the pills. I just didn't know that it was going to take so long for me to be back to my old self menatlly again. Good luck sweetie you are doing great!!!!
Thank you all so much who post on here. I hear the words in my ears that my family say and inside my head I scream at them, BUT YOU DON"T KNOW! YOU'VE NEVER BEEN THERE, YOU'VE NEVER FELT LIKE THIS AND CAN"T COMPARE IT!
Instead, I try to smile sweetly and thank them for their kind words...that's on a good day.
On the bad ones, I just say....whatever, and walk away.
Those aren't the days I'm proud of....but I am proud of being smart enough to join a forum like this. Reading your comments and encouragement, although from complete strangers....uplifts me beyond anything I could ever describe.
Thank You. So very much. For shining such a bright light of hope into my sleepless nights....and anxiety filled days.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.